Current Publications

  • Nacca N, Hodgman MJ, Lao K, Elkins M, Holland MG. Can elevated lactate and LDH produce a false positive enzymatic ethanol result in live patients presenting to the emergency department? Clin Toxicol (Phila). 2018 Mar;56(3):189–92.

  • Nacca N, Hodgman MJ, Lao K, Elkins M, Holland MG. Can elevated lactate and LDH produce a false positive enzymatic ethanol result in live patients presenting to the emergency department? Clin Toxicol (Phila). 2018 Mar;56(3):189–92.

  • Papadopoulos EA, Cummings KR, Marraffa JM, Aldous KM, Li L, Ahmad N. Reports of adverse health effects related to synthetic cannabinoid use in New York State. Am J Addict. 2017 Dec;26(8):772–5.

  • Eggleston W, Marraffa JM, Nacca N. In response to: “Loperamide metabolite-induced cardiomyopathy and QTc prolongation.” Clin Toxicol (Phila). 2017 Nov;55(9):1023.

  • Gosselin S, Lavergne V, Stork C, Hoffman RS. Letters to the Editor. AACN Adv Crit Care. 2017 Jun 20;28(2):133–4.

  • Hodgman M, Marraffa JM, Wojcik S, Grant W. Serum Calcium Concentration in Ethylene Glycol Poisoning. J Med Toxicol. 2017 Jun;13(2):153–7.

  • Eggleston W, Clark KH, Marraffa JM. Loperamide Abuse Associated With Cardiac Dysrhythmia and Death. Ann Emerg Med. 2017 Jan;69(1):83–6.

  • Eggleston W, Marraffa JM, Stork CM, Mercurio-Zappala M, Su MK, Wightman RS, et al. Notes from the Field: Cardiac Dysrhythmias After Loperamide Abuse - New York, 2008-2016. MMWR Morb Mortal Wkly Rep. 2016 Nov 18;65(45):1276–7.

  • Eggleston W, Nacca N, Stork CM, Marraffa JM. Pediatric death after unintentional exposure to liquid nicotine for an electronic cigarette. Clinical Toxicology. 2016 Nov 15;54(9):890–1.

  • Hodgman M, Holland MG, Englich U, Wojcik SM, Grant WD, Leitner E. The Influence of Polyethylene Glycol Solution on the Dissolution Rate of Sustained Release Morphine. J Med
  • Levine M, Hoffman RS, Lavergne V, Stork CM, Graudins A, Chuang R, et al. Systematic review of the effect of intravenous lipid emulsion therapy for non-local anesthetics toxicity. Clin Toxicol (Phila). 2016 Feb 6;1–28

  • Gosselin S, Morris M, Miller-Nesbitt A, Hoffman RS, Hayes BD, Turgeon AF, et al. Methodology for AACT evidence-based recommendations on the use of intravenous lipid emulsion therapy in poisoning. Clin Toxicol (Phila). 2015 Jul;53(6):557–64.

  •  Martini DI, Nacca N, Haswell D, Cobb T, Hodgman M. Serotonin syndrome following metaxalone overdose and therapeutic use of a selective serotonin reuptake inhibitor. Clin Toxicol (Phila). 2015 Feb 11;1–3.

  • Eggleston W, Nacca N, Marraffa JM. Loperamide toxicokinetics: Serum concentrations in the overdose setting. Clinical Toxicology. 2015;53(5):495–6.

  •  Marraffa JM, Holland MG, Sullivan RW, Morgan BW, Oakes JA, Wiegand TJ, et al. Cardiac conduction disturbance after loperamide abuse. Clin Toxicol (Phila). 2014 Nov;52(9):952–7.

  •  Hodgman MJ. Seeking a role, Psi and APAP×AT as acetaminophen risk assessment tools. Clin Toxicol (Phila). 2014 Jun;52(5):451–3.

  • Joslin JD, Marraffa JM, Singh H, Mularella J. Incidence and Characteristics of Snakebite Envenomations in the New York State Between 2000 and 2010. Wilderness Environ Med. 2014 May 16;

  •  Patton AL, Seely KA, Pulla S, Rusch NJ, Moran CL, Fantegrossi WE, et al. Quantitative measurement of acetyl fentanyl and acetyl norfentanyl in human urine by LC-MS/MS. Analytical Chemistry. 2014;86(3):1760–6.

  • Sullivan RW, Ryzewski M, Holland MG, Marraffa JM. Compounded ointment results in severe toxicity in a pediatric patient. Pediatr Emerg Care. 2013 Nov;29(11):1220–2.

  • Schreffler SM, Marraffa JM, Stork CM, Mackey J. Sodium channel blockade with QRS widening after an escitalopram overdose. Pediatr Emerg Care. 2013 Sep;29(9):998–1001.

  • Nacca N, Vatti D, Sullivan R, Sud P, Su M, Marraffa J. The synthetic cannabinoid withdrawal syndrome. J Addict Med. 2013 Aug;7(4):296–8.

  • Sullivan R, Nelsen J, Duggineni S, Holland M. Management of methylergonovine induced respiratory depression in a newborn with naloxone. Clinical Toxicology. 2013 Jan;51(1):47–9.